# SDR CA110718001

- Difficulty date: July 7, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,402 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Valve Seat
- Condition: Missing
- Location: Oil Relief Valve
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS SNAGGED FOR LOW OIL PRESSURE, AFTER INSPECTION, NOTICED THAT THERE WAS A SMALL CHIP ON THE OIL PRESSURE RELIEF VALVE SEAT THAT WAS MISSING.  O/H REAR ACCESSORY CASE WAS INSTALLED AND OIL PRESSURE FOUND TO BE WITHIN MFG LIMITS.
